Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 34, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 17, 2023, 7:07 PM CDT for Beaver County, Oklahoma. It was in force for 53 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2023, 7:07 PM CDT (00:07 UTC)
- Expired
- Jun 17, 2023, 8:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Beaver County, OK
The radar
The Dodge City radar (KDDC), 118 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:32 PM CDT | HAIL 1.75 | 5 Nnw Slapout, OK | report submitted via spotter network. |
| Jun 17, 7:32 PM CDT | HAIL 1.75 | 5 Nnw Slapout, OK | report submitted via spotter network. |
| Jun 17, 7:32 PM CDT | HAIL 1.75 | 5 Nnw Slapout, OK | report submitted via spotter network. |
| Jun 17, 7:35 PM CDT | TSTM WND GST 64 | 8 W Slapout, OK | |
| Jun 17, 7:35 PM CDT | TSTM WND GST 64 | 8 W Slapout, OK | |
| Jun 17, 7:35 PM CDT | TSTM WND GST 64 | 8 W Slapout, OK | |
| Jun 17, 7:43 PM CDT | HAIL 2 | 8 S Gate, OK | Report from mPING: Hen Egg (2.00 in.). |
| Jun 17, 7:43 PM CDT | HAIL 2 | 8 S Gate, OK | Report from mPING: Hen Egg (2.00 in.). |
| Jun 17, 7:43 PM CDT | HAIL 2 | 8 S Gate, OK | Report from mPING: Hen Egg (2.00 in.). |
| Jun 17, 7:44 PM CDT | TSTM WND DMG | 8 S Gate, OK | Report from mPING: 3-inch tree limbs broken; Power poles broken. Photo confirmed via twitter. |
| Jun 17, 7:44 PM CDT | TSTM WND DMG | 8 S Gate, OK | Report from mPING: 3-inch tree limbs broken; Power poles broken. Photo confirmed via twitter. |
| Jun 17, 7:44 PM CDT | TSTM WND DMG | 8 S Gate, OK | Report from mPING: 3-inch tree limbs broken; Power poles broken. Photo confirmed via twitter. |
| Jun 17, 8:02 PM CDT | TSTM WND DMG | 1 Sse Slapout, OK | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 17, 8:02 PM CDT | TSTM WND DMG | 1 Sse Slapout, OK | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 17, 8:02 PM CDT | TSTM WND DMG | 1 Sse Slapout, OK | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 4:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2103 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
198
WFUS54 KAMA 180007
TORAMA
OKC007-180100-
/O.NEW.KAMA.TO.W.0034.230618T0007Z-230618T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
707 PM CDT Sat Jun 17 2023
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Central Beaver County in the Panhandle of Oklahoma...
* Until 800 PM CDT.
* At 707 PM CDT, two severe thunderstorms capable of producing a
tornado, the first located 6 miles northeast of Boyd and the
second located 11 miles southwest of Knowles, were both moving
east at 25 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Beaver and Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3669 10081 3686 10080 3687 10035 3684 10001
3684 10000 3651 10000
TIME...MOT...LOC 0007Z 287DEG 20KT 3676 10072 3673 10031
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Ferguson5 follow-up statements
977
WWUS54 KAMA 180026
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
726 PM CDT Sat Jun 17 2023
OKC007-180100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-230618T0100Z/
Beaver OK-
726 PM CDT Sat Jun 17 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
BEAVER COUNTY...
At 725 PM CDT, two severe thunderstorms capable of producing a
tornado, the first located 6 miles south of Beaver and the second 5
miles northwest of Slapout, were moving east at 35 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Beaver and Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3669 10081 3686 10080 3687 10035 3684 10001
3684 10000 3651 10000
TIME...MOT...LOC 0025Z 277DEG 31KT 3672 10057 3669 10016
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75IN
$$
Ferguson398
WWUS54 KAMA 180032
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
732 PM CDT Sat Jun 17 2023
OKC007-180100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-230618T0100Z/
Beaver OK-
732 PM CDT Sat Jun 17 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN BEAVER COUNTY...
At 732 PM CDT, a confirmed tornado was located 6 miles northeast of
Slapout, or 7 miles west of Laverne, moving east at 50 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Broadcast media confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3665 10036 3684 10031 3681 10000 3653 10000
TIME...MOT...LOC 0032Z 283DEG 42KT 3668 10003
TORNADO...OBSERVED
MAX HAIL SIZE...2.75IN
$$
Ferguson216
WWUS54 KAMA 180035 CCA
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
735 PM CDT Sat Jun 17 2023
OKC007-180100-
/O.COR.KAMA.TO.W.0034.000000T0000Z-230618T0100Z/
Beaver OK-
735 PM CDT Sat Jun 17 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN BEAVER COUNTY...
At 734 PM CDT, a confirmed tornado was located 6 miles west of
Laverne, moving east at 40 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Broadcast media confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3665 10036 3684 10031 3681 10000 3653 10000
TIME...MOT...LOC 0032Z 280DEG 34KT 3668 10003
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
Ferguson122
WWUS54 KAMA 180048
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
748 PM CDT Sat Jun 17 2023
OKC007-180100-
/O.CON.KAMA.TO.W.0034.000000T0000Z-230618T0100Z/
Beaver OK-
748 PM CDT Sat Jun 17 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN BEAVER COUNTY...
At 748 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Slapout, or 10 miles southwest of Laverne, moving
east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3662 10028 3678 10021 3681 10000 3653 10000
TIME...MOT...LOC 0048Z 290DEG 44KT 3662 10006
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00IN
$$
Ferguson443
WWUS54 KAMA 180100
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
800 PM CDT Sat Jun 17 2023
OKC007-180110-
/O.EXP.KAMA.TO.W.0034.000000T0000Z-230618T0100Z/
Beaver OK-
800 PM CDT Sat Jun 17 2023
...THE TORNADO WARNING FOR SOUTHEASTERN BEAVER COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Oklahoma.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Beaver County until 845 PM CDT.
LAT...LON 3662 10028 3678 10021 3681 10000 3653 10000
TIME...MOT...LOC 0100Z 280DEG 34KT 3660 9994
$$
FergusonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:48 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 17, 6:48 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 648 PM CDT Sat Jun 17 2023 ...New AVIATION... .SHORT TERM ... (This evening through Sunday night) Issued at 218 PM CDT Sat Jun 17 2023 Severe thunderstorms will be possible to north and northeastern combined Panhandles. First discrete cells may be possible east of the dryline mainly impacting the eastern third of the combined Panhandles. After that, a mid to upper level shortwave trough is progged to move through the southern Plains helping to form storms across the northern to northeastern third of the combined Panhandles going into this evening. The discrete cells if they can break a small cap will fire off between 4PM and 7PM. The line of thunderstorms that is progged to move across the northern zones of the FA, as well as eastern CO and western KS, is expected to be between 7 PM and 11 PM CDT. Plenty of instability and deep layer sheer are expected to be in place allowing for the potential for all severe threats to include a tornado or two to be in play. For this afternoon, areas in the north to northwestern FA are expected to reach into the upper 70s to mid 80s. Areas further south are expected to approach the low 90s. Winds have currently been out of the southeast here at the Amarillo Airport as of this writing. This has kept much of the area under Td's in the upper 50s to lower 60s. However, much of the western to southwestern TX Panhandle is expected to see a shift in the winds to the southwest bringing lower Td's and will tighten up a potential dryline just east of Amarillo. As long as this occurs Amarillo and areas south and west will be shutoff from any thunderstorm chances today/tonight. East of this dryline is where there will be a potential for a discrete storm or two in the late afternoon. Going into this evening, an H5 shortwave trough is expected to traverse much of the central to southern Plains. This will bring in a weak cold front from the Colorado as well. The front intersecting with the dryline will lead to concerns for possible tornadoes just like last Thu. Which some spin ups along boundary interactions may lead to some landspout formations as well. Instability and deep layer shear will also lead to a potential for hail up to 3" with these storms. CAMs suggest that the storms should be out of the combined Panhandles by 11PM tonight. After that much of the FA will be under northerly winds that are expected to become even lighter after midnight and turn back to the west. 36 && .LONG TERM ... (Monday through next Friday) Issued at 218 PM CDT Sat Jun 17 2023 The Panhandles get a much needed reprieve from rain and severe weather beginning Sunday, but unfortunately will be replaced with increasing heat through midweek. Zonal flow on Sunday will quickly give way to amplified ridging by Monday as high pressure builds over the southern Plains. Temperatures will rise near or into the 90s most days, with localized highs around 100 not unlikely Mon- Wed. Shortwave troughs could begin to make their way around the ridge and into the area as early as Tuesday, but the best chance for storms to return for parts of the area appears to be Wed-Fri with an emphasis on Thursday. Although POPs are non-mentionable Tuesday (for good reason given the low chance for precip to reach the sfc, much less enough to measure), the potential for dry thunderstorms capable of strong downburst wind gusts may need to be monitored. 12z GFS forecast soundings show moistening in the mid to upper levels atop very dry and warm low levels as a disturbance moves through. With DCAPE values potentially up to 2000 J/kg thanks to a strong inverted-V signature, strong wind gusts could try to make their way to the surface as any precip attempts to fall. This is an outside chance of occurring and could easily change moving forward, but could be something worth keeping an eye on. Wed-Fri, deterministic and ensemble guidance is in fair agreement that multiple rounds of shortwaves could impinge on ridging and provide support for convection during this time frame. Rich deep layer moisture and moderate to strong instability may be in place for parts of the area on any of these days. Although upper-level wind fields may not be as impressive as what we've been seeing recently, sufficient wind shear for organized storms may be in place as well. As of this forecast period, Thursday appears to have the best probability (30-40%) for these ingredients to come together, although the other days may emerge with increased potential as well (20-30% POPs Wed & Fri). Strength of ridging as well as concerns with capping and overlap of best ingredients will be factors to keep in mind moving forward to assess extent/location of any strong to severe storm potential. Harrel && .AVIATION... (00Z TAFS) Issued at 631 PM CDT Sat Jun 17 2023 Strong to severe storms are ongoing across much of the northern Panhandles this evening with persistent VCTS near KGUY. Storms north of KDHT should stay north and east of the site. Line of storms Gusts over 40-50 kts will be possible as a line of storms moves through KGUY within the next hour, clearing the area by 02-03z. Winds will turn north/northwest at 10-15 kts at all sites by 02z. Winds will become S/SW through the day at 10 kts tomorrow. Harrel && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 58 91 61 98 / 10 0 0 0 Beaver OK 56 87 60 97 / 60 0 0 0 Boise City OK 52 87 56 93 / 30 0 0 0 Borger TX 58 93 65 101 / 30 0 0 0 Boys Ranch TX 56 92 59 98 / 0 0 0 0 Canyon TX 57 92 62 99 / 0 0 0 0 Clarendon TX 59 90 63 99 / 30 0 0 0 Dalhart TX 53 88 56 95 / 10 0 0 0 Guymon OK 54 88 57 97 / 50 0 0 0 Hereford TX 58 93 62 99 / 0 0 0 0 Lipscomb TX 56 88 62 98 / 60 0 0 0 Pampa TX 57 90 63 98 / 40 0 0 0 Shamrock TX 59 90 61 98 / 40 0 0 0 Wellington TX 61 92 63 101 / 30 0 0 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...36 LONG TERM....38 AVIATION...38
Hazardous weather outlook, Jun 17, 2:36 PM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 236 PM CDT Sat Jun 17 2023 OKZ001>003-TXZ001>020-317-180745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 236 PM CDT Sat Jun 17 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop this afternoon and tonight across the Oklahoma Panhandle as well as the northern and eastern half of the Texas Panhandle. Some storms will likely become severe, with large hail, damaging winds, and possibly isolated tornadoes the primary hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms may develop Wednesday night, Thursday afternoon, Thursday night, and Friday afternoon across at least parts of the Oklahoma and Texas Panhandles. If storms develop, a few may become strong to severe, with large hail and damaging winds the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon and evening.
In the hours before
Local storm report, Jun 17, 6:27 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
627 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Hail 6 SSE Floris 36.79N 100.67W
06/17/2023 M1.00 inch Beaver OK Trained Spotter
report submitted via spotter network.
&&
CRLocal storm report, Jun 17, 6:29 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
629 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Hail 5 SSE Floris 36.80N 100.65W
06/17/2023 M2.75 inch Beaver OK Trained Spotter
report submitted via spotter network.
&&
CRLocal storm report, Jun 17, 6:32 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
632 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Hail 5 SE Floris 36.80N 100.65W
06/17/2023 M3.00 inch Beaver OK Trained Spotter
report submitted via spotter network.
&&
CRLocal storm report, Jun 17, 6:57 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
657 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Tstm Wnd Gst 12 NE Eva 36.92N 101.78W
06/17/2023 M59 MPH Texas OK Mesonet
&&
CRLocal storm report, Jun 17, 6:58 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
658 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Gst 1 W Hooker 36.86N 101.23W
06/17/2023 M70 MPH Texas OK Mesonet
&&
CRLocal storm report, Jun 17, 7:07 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
707 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM Hail 4 SW Turpin 36.85N 100.90W
06/17/2023 E2.50 inch Beaver OK Public
picture submitted via social media. Time
estimated on radar.
&&
CRThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM CDT | Flash Flood Warning | AMA | Beaver, Texas | 3 hr |
| Jun 17, 7:18 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 87 min |
| Jun 18, 9:49 AM CDT | River Flood Advisory | AMA | Beaver | 27 hr |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.